# SDR SWIA202305300403

- Difficulty date: April 3, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 44,752 hours, 37,837 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FRAME STATION 559 ON L/H FLOOR INTERCOSTAL CROSS MEMBER BETWEEN L/H O/B SEAT TRACK AND FLOOR SILL APPROX LBL 27+     (C-CHECK RO 5/23/2023)    REMOVED AND INSTALLED NEW STRAP (PN 601R31025-29) AT FS559 BETWEEN LBL27 AND LBL48 PER CRJ200 SRM 51-42-06 AND DWG NO. 601R31025 REV N.COMPLIED WITH TASK CARD 51-900-1003-SKY .NO LEAKS FOUND,PRESSURIZATION CHECK GOOD.
